Product Description & Reviews
Good Sense Nasal Decongestant Phenylephrine HCl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed PE Nasal Decongestant active ingredient.Compare to Sudafed PE Nasal Decongestant active ingredient. Temporarily relieves sinus congestion and pressure. Maximum Strength. Non-Drowsy. 1 Pill/Dose.
Features & Highlights
- Compare to Sudafed PE Nasal Decongestant active ingredient
- Temporarily relieves sinus congestion and pressure
- Maximum Strength
- 1 Pill/Dose
|Manufacturer:||Good Sense G|
|Brand:||Good Sense G|
|Publisher:||Good Sense G|
|Studio:||Good Sense G|
Have questions about this item, or would like to inquire about a custom or bulk order?
If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.